MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO CAMERA CART; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO CAMERA CART; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number PFSR110001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
It was reported that, during set up for a navio assisted surgery, the navio camera cart did not show a notification for "connected" when the hardware component was connected.The procedure was completed with manual instrumentation without delays.The patient was not harmed.Additionally, after inspection of the device, it was found that there was a loose connection.They re-connected the device and it booted properly.
 
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3, h6: the navio camera cart, part number pfsr110001, serial number (b)(6), intended for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.A review of manufacturing records indicate the device met all specifications upon release into distribution.The navio surgical technique guide for knee arthroplasty (500197 rev c) provides guidelines for recovering to a fully manual procedure in the ¿recovery procedure guidelines¿.The failure mode and associated risk have been anticipated within the risk file.The risk level is still adequate.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with a cable/connector failure.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
NAVIO CAMERA CART
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13536963
Report Number3010266064-2022-00100
Device Sequence Number17430317
Product Code OLO
UDI-Device Identifier00885556628461
UDI-Public885556628461
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPFSR110001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date02/15/2022
Supplement Report FDA Received Date08/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB00043-NAVIO SURGICAL SYSTEM (B)(6)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown